# SDR DALA2022061704270

- Difficulty date: November 18, 2020
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 90,131 hours, 40,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 CRACK SLAT # 10 COVE SKIN PANEL OUTBD MAIN TRACK. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00185. COVE SKIN PANEL OUTBD MAIN TRACK AT SLAT # 10 WAS REPAIRED PER B757-200 SRM 57-43-01-2R REPAIR 4. (1658739)
